# SDR SWAA2021060472106

- Difficulty date: May 12, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF RIGHT HAND HORIZONTAL STAB STA 92.70 RIB WAS CRACKED AT UPPER FORWARD CORNER ; / ADDING P1 AND FINAL TO ITEM 12. EA 21-155-01364-WIP 1 REV P1 AND FINAL COMPLETE; VERIFIED COMPLETION OF EA 21-155-01364-WIP1 REV P1 AND FINAL; VERIFIED STEPS 12; 13; 14; 15 & 16 COMPLETE. IAW EA 21-155-01364-P1 AND FINAL FINAL AUDIT C/W
